MathSciNet Relay Station
MathSciNet bibliographic data
MR1007215 (90k:11165) 11T71 (11G20 11Y40 14G15 94A60)
Koblitz, Neal Hyperelliptic cryptosystems. J. Cryptology 1 (1989), no. 3, 139–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement